MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.232H HEAD BIOLOX OPTION Ø 36; HIP MECTACER HEAD BIOLOX

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.232H HEAD BIOLOX OPTION Ø 36; HIP MECTACER HEAD BIOLOX
Model Number 01.29.232H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a right primary hip surgery on (b)(6) 2022 and a left primary hip surgery on (b)(6)2022.On (b)(6) 2022, the patient came in reporting instability in both hips and the surgeon revised the head and liner on both the right and left sides.Presently, on (b)(6)2023, the surgeon determined that the patient was over-lengthened in both hips.The surgeon revised the head, sleeve, and liner on both sides of the hip and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26-apr-2023.Lot 19c0066: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involve: ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot 2113578: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2027-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.242a sleeve size l (k131518) lot 1907393: (b)(4) items manufactured and released on 27-nov-2019.Expiration date: 2024-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.243a sleeve size xl (k131518) lot 19c0075: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Liner: mpact 01.32.3641hc4 offset 4mm pe hc liner ø36/d (k183582) lot 2111831: (b)(4) items manufactured and released on 09-nov-2021.Expiration date: 2026-10-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.

Brand Name
BALL HEADS: MECTACER 01.29.232H HEAD BIOLOX OPTION Ø 36
Common Device Name
HIP MECTACER HEAD BIOLOX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16813414
Report Number3005180920-2023-00309
Device Sequence Number5733823
Product Code LZO
UDI-Device Identifier07630030809347
UDI-Public07630030809347
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number01.29.232H
Device Catalogue Number01.29.232H
Device Lot Number19C0066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale